| Catalog Number |
9-ITV06F180/80 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 6f amplatzer torqvue ds was selected to implant a device.The delivery system was deformed at the top of the sheath during the procedure.The damage was noted during the second advancement of the delivery system through the femoral access.The first advancement was successful, however during the procedure it was necessary to repose and insert it once again.The delivery system was removed from the patient and was replaced by 7f amplatzer torqvue ds and the device was successfully implanted.The patient remained hemodynamically stable throughout the procedure.There was no clinical significant delay in the procedure and no adverse events for the patient.
Additional Manufacturer Narrative
An event of deformed delivery sheath during the procedure was reported.The investigation at abbott found that the the tip of the sheath was deformed consistent with damaged during used.Loader was received kinked.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined, however could possibly be related to the damage during use.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.